I am 19, f, generally healthy.
A few weeks ago I got terrible headaches for several days and then a sore throat that was so painful I couldn't sleep. It felt like my throat was generally very swollen, making it so that swallowing was difficult, uncoordinated, painful, and often pushed matter upward into my nasal passage.
I went to the doctor, and he didn't do a swab or anything, but said "it's very red, probably strep, take penicillin for 10 days."
So I did, and the symptoms went away.
I finished the bottle of pills, last week, and the very next day I had a terrible headache again. Its been about four days, and all of the symptoms are back, including difficulty swallowing and very sore throat.
What could this be, what should I do?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?